MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 13MM; SEE H10

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 13MM; SEE H10
Model Number 02-012-51-4013
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Cyst(s) (1800); Failure of Implant (1924)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented.Pending investigation.
 
Event or Problem Description
As reported by the legal team; second revision operative report: preoperative diagnosis- failed total left knee arthroplasty.58 year old male with end-stage osteoarthritis of the left knee, status post total knee arthroplasty.He has a failure of the tibial component with cystic formation.Kneecap was everted, tricompartmental osteoarthritic changes were noted.Patella was evaluated, was pristine and was not removed.Osteophyte from the superior pole of the patella was removed.Extensive debridement and synovectomy sharply done.The femur was removed.Minimal bone loss was encountered.There was excellent fixation of the component, but they were able to remove it with the saw blade and thin osteophyte.The surgeon then turned attention to the tibia and using a similar system, the tibia was loose.Using the osteotome and saw, the surgeon was able to remove it with this trying to limit the amount of bone loss.There was a large cyst on the proximal tibia that had been seen on the x-ray.This was debrided and removed.Tibial and femoral components were replaced.,11mm insert used.Sterile dressing was applied, the patient was awakened and taken to the recovery room in good condition.Second revision is approximately 9 years post first revision surgical procedure.
 
Additional Manufacturer Narrative
H6: the revision reported may have been the result of both patient-related conditions and an insufficient bond between the tibial tray and the bone, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the explanted devices were not returned for evaluation, and radiographs and photographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported may have been the result of both patient-related conditions and an insufficient bond between the tibial tray and the bone, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the explanted devices were not returned for evaluation, and radiographs and photographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b.The revision reported may have been the result of both patient-related conditions and an insufficient bond between the tibial tray and the bone, which led to aseptic (non-infected) tibial loosening.However, this cannot be confirmed as the explanted devices were not returned for evaluation, and radiographs and photographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key16687799
Report Number1038671-2023-00592
Device Sequence Number12290026
Product Code JWH
UDI-Device Identifier10885862230508
UDI-Public10885862230508
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2018
Device Model Number02-012-51-4013
Device Catalogue Number02-012-51-4013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer08/07/2023
02/20/2025
03/17/2025
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date08/08/2023
02/26/2025
03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale